A NOTE ON DELAY DEPENDENT STABILITY ANALYSIS OF UNCERTAIN NEUTRAL SYSTEMS WITH NONLINEAR PERTURBATIONS

Full Article - PDF

Published: 2015-09-16

Page: 245-258


S. SENTHILRAJ

Department of Mathematics, Thiruvalluvar University, Vellore - 632 115, India

R. RAJA *

Ramanujan Centre for Higher Mathematics, Alagappa University, Karaikudi - 630 004, India

R. SAMIDURAI

Department of Mathematics, Thiruvalluvar University, Vellore - 632 115, India

*Author to whom correspondence should be addressed.


Abstract

This paper formulates and studies a more general model of stability analysis of uncertain neutral systems with nonlinear perturbations. By using the Lyapunov Krasovskii functional together with linear matrix inequality (LMI) approach, a set of new delay-dependent stability criterion are derived. The derived criterion are established in terms of LMIs which can be easily solved by the Matlab LMI toolbox. The main feature presents in our paper is that, by introducing nonlinear perturbations into the considered model and employing free weighting matrices relationship between the state x(t − τ )and x(t) −  (s)ds in the Leibnitz-Newton formula our obtained result leads to less conservatism over some existing results in the literature. Finally, we have added few numerical examples to illustrate the significant improvement of the obtained theoretical results.

Keywords: Asymptotic stability, neutral system, nonlinear perturbations, delay-dependent, Linear matrix inequalities(LMIs)


How to Cite

SENTHILRAJ, S., RAJA, R., & SAMIDURAI, R. (2015). A NOTE ON DELAY DEPENDENT STABILITY ANALYSIS OF UNCERTAIN NEUTRAL SYSTEMS WITH NONLINEAR PERTURBATIONS. Asian Journal of Mathematics and Computer Research, 7(3), 245–258. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/413

Downloads

Download data is not yet available.